Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

halifax

Veteran Member
  • Total Reviews

    0
  • Content Count

    378
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About halifax

  • Rank
    Member

Recent Profile Visitors

2377 profile views
  1. google Robinul and Detrol la i've never taken these but I've heard they are good. There are also topical medications, one of which is called Hypercare. I've also noticed accutane makes me sweat more, specifically on my face! I use hypercare it seems to help a decent amount. GL!
  2. I wish I could get my mind off my skin but its soo hard being home on break from school.. My complexion is absolute shit right now. My red marks look so red for some reason, and I think my blackheads are more noticeable. This SUCKSSSSS.
  3. Hey thanks for stopping by. The side effects are more intense I would say, but not by a ton I guess. I've been on accutane once before so I kind of know what to expect, but yeah I think you're correct in labeling it a "crash course" haha. Day 56 Face: A few new spots including one on my mustache area. Yesterday it literally was a tiny bump that you couldn't see but I felt it. By last night it was a small whitehead. By this morning it was one of those crusted over yellowish hard looking wh
  4. good job on the run, and haha its not too graphic. From the perspective of a guy it is kinda frustrating to have to wait but when you do you really do think about the girl who is making you wait ALL the time and it is def worth it when you finally do it (don't make him wait too long tho bc guys cant wait forever haha)
  5. Day 55 Still getting new spots specifically along my lower jawline/neck area. I have had the same pimple on my mustache area for literally a month and it keeps coming back, now there are two and they are both like, hard whiteheads. I had a spot on my chest, but my chest and back are pretty clear and have been for awhile. I really hope the redness/pink marks/pinkishness goes away soon, the drag of accutane is really starting to take its toll on me.
  6. Day 54 (cont.) Even though its technically 55 now.. I'm breaking out along the sides of my neck now. I also have a few new whiteheads along my cheeks and jawline, and the redmarks don't look awful. I can still see my nose purging some stuff out.. This really sucks.
  7. Day 54 Got my bloodwork done today, find out the results at my derm appointment which is in a few days. I anticipate everything will be fine I have been avoiding alcohol (only drank once in the last month or so) and have been eating healthy and exercising regularly. Still getting new spots. Skin is definitely dry, lips still chapped, my arms/wrists are noticeably feeling dryer. I have had a cold for about a week and my throat has been very sore. It feels very dry, not sure if its related to
  8. I've seen soooo many stats on these forums about the percentages of acne returning. Until I see some studies backing any stats I'm not going to put much stock in them because I think they're all hear-say. I am on my 2nd course, my acne came back about 6 months after I stopped my first.. It wasn't as bad, but again unresponsive to antibiotics and topicals and warranted going on accutane again. Take that with a grain of salt though.. my brother took accutane when 10 years ago and is still clear
  9. Day 52 Seems like I am getting dryer, both facially and on my arms/chest area. Today is my 8th day on the increased dosage of 160mg. I plan to drop down to 150mg for the rest of my course on Day 61 (Friday the 14th!) I really hope I start seeing better progress in the coming days as I hope the breakouts and increase in side effects are associated with my bump up in dosage. My derm, as well as many others from the amount of research I've done these past few weeks, like for patients to be clear
  10. Day 51 A few new spots. A lot of redness and I'm very dry. Gunk is still coming out of my nose / t-zone area. These red/pink marks are killing me they look awful. I have two patches of dry skin by my chin that I'm really trying to get go away but they seem pretty persistent. I also feel kind of run down with a cold, and my eyes feel pretty dry. I really hope things start going better because my face looks worse today than when I started, imo. I really feel like I could cry with the way my
  11. Day 50 (cont... well technically 51 since its 12:30 :]) I think one thing I've fully grasped with accutane, and I would encourage others to, is that some days are much better than others. You might take two, even three steps forward only to take two or however many back. You might look better than you have in months one week or for a few days only to look worse than you have in months. It usually gets worse before it gets better.. people go on accutane for months, not weeks. So.. as my previ
  12. Day 50 Had a few new spots that I regrettably picked/prodded at and now I have some red spots. I have two healing small spots on my forehead and one on my hairline (can't see this one tho so I don't really care) I shaved the other day and got an ingrown on my neck, first time I've gotten one in awhile. Mostly just healing spots now but I've got some pink marks and blackheads/enlarged pores. Not that greatest of complexions right now.
  13. glad to see you're doing well - I'm noticing more gunk in my nose/tzone being pushed out now that I've upped my dosage again! Also, in regards to drinking alcohol I drank frequently during my first course and all of my liver levels always came back fine. I tried to limit it to once a week but often times I exceeded that (and by once a week I mean getting drunk once a week) Good luck in the half marathon and your course!
  14. Day 48 Bleh.. such is life with accutane. So.. I'm this is my 4th day on 160, maybe feel a little bit dryer, but I got a few new spots and there is gunk coming out of my nose and t-zone again. It is mainly on the sides of my nose, but stuff is definitely getting pushed out/coming out. My lips have been really dry, but I guess that is to be expected.. it's the winter and I'm on accutane. I've gotten a few new spots on my chest, and I have a pimple on my back. I don't normally breakout on my b
  15. interesting that you joined these forums today.. would be interesting if someone could check your ip and see if you've posted here before and your not just fear mongering.. But it is clearly listed on the medication side effects you get with your prescription. It is a rare side effect, but don't blame your ignorance on your doctor. She probably should have mentioned it but don't say you were never told about it - it is written on the same box you get your pills out of. Secondly, how do I slee
×